Mots-clés : division polynomial
@article{MZM_2024_115_3_a9,
author = {A. V. Ustinov},
title = {On {Periodicity} of the {Somos} {Sequences} {Modulo~}$m$},
journal = {Matemati\v{c}eskie zametki},
pages = {439--449},
year = {2024},
volume = {115},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2024_115_3_a9/}
}
A. V. Ustinov. On Periodicity of the Somos Sequences Modulo $m$. Matematičeskie zametki, Tome 115 (2024) no. 3, pp. 439-449. http://geodesic.mathdoc.fr/item/MZM_2024_115_3_a9/
[1] R. Shipsey, Elliptic Divisibility Sequences, Ph.D. thesis, Goldsmith's College, University of London, 2000
[2] K. E. Stange, Elliptic Nets and Elliptic Curves, Ph.D. thesis, Brown University, 2008 | MR
[3] M. Ward, “Memoir on elliptic divisibility sequences”, Amer. J. Math., 70 (1948), 31–74 | DOI | MR
[4] A. N. W. Hone, “Elliptic curves and quadratic recurrence sequences”, Bull. Lond. Math. Soc., 37:2 (2005), 161–171 | DOI | MR
[5] C. S. Swart, Elliptic Curves and Related Sequences, Ph.D. thesis, Royal Holloway, University of London, 2003
[6] D. Gale, Tracking the Automatic Ant and Other Mathematical Explorations. A collection of Mathematical Entertainments Columns from the Mathematical Intelligencer, Springer, New York, 1998 | MR
[7] S. Fomin, A. Zelevinsky, “The Laurent phenomenon”, Adv. in Appl. Math., 28:2 (2002), 119–144 | DOI | MR
[8] A. J. van der Poorten, C. S. Swart, “Recurrence relations for elliptic sequences: every Somos 4 is a Somos $k$”, Bull. Lond. Math. Soc., 38:4 (2006), 546–554 | DOI | MR
[9] A. V. Ustinov, “Elementarnyi podkhod k izucheniyu posledovatelnostei Somosa”, Algebraicheskaya topologiya, kombinatorika i matematicheskaya fizika, Sbornik statei, Trudy MIAN, 305, MIAN, M., 2019, 330–343 | DOI | MR
[10] Y. N. Fedorov, A. N. W. Hone, “Sigma-function solution to the general Somos-6 recurrence via hyperelliptic Prym varieties”, Journal of Integrable Systems, 1:1 (2016), 012 | DOI
[11] A. N. Hone, “Analytic solutions and integrability for bilinear recurrences of order six”, Appl. Anal., 89:4 (2010), 473–492 | DOI | MR
[12] D. G. Cantor, “On the analogue of the division polynomials for hyperelliptic curves”, J. Reine Angew. Math., 447 (1994), 91–145 | MR
[13] M. Ayad, “Périodicité (mod $q$) des suites elliptiques et points $S$-entiers sur les courbes elliptiques”, Ann. Inst. Fourier (Grenoble), 43:3 (1993), 585–618 | DOI | MR
[14] S. Bhakta, D. Loughran, S. L. Rydin Myerson, M. Nakahara, “The elliptic sieve and Brauer groups”, Proc. Lond. Math. Soc. (3), 126:6 (2023), 1884–1922 | DOI | MR
[15] J. H. Silverman, “$p$-adic properties of division polynomials and elliptic divisibility sequences”, Math. Ann., 332:2 (2005), 443–471 | DOI | MR
[16] R. M. Robinson, “Periodicity of Somos sequences”, Proc. Amer. Math. Soc., 116:3 (1992), 613–619 | DOI | MR
[17] V. A. Bykovskii, A. V. Ustinov, “O loranovosti posledovatelnostei Somos-4 i Somos-5”, Funkts. analiz i ego pril., 53:3 (2019), 79–83 | DOI | MR
[18] V. A. Bykovskii, M. A. Romanov, “Polinomialnye posledovatelnosti Somosa”, Funkts. analiz i ego pril., 55:1 (2021), 20–32 | DOI | MR
[19] M. Somos, Lichnoe soobschenie